MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; OFFSET 4MM PE HC LINER Ø36/E

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; OFFSET 4MM PE HC LINER Ø36/E
Model Number 01.32.3644HC4
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 may 2026 revised stem in the 1st revision surgery: stem: quadra-p 01.12.185 quadra-p collared lat.Size 5 (k192827) lot 2338416: (b)(4) items manufactured and released on 12-dec-2023.Expiration date: 26-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Revised head and liner in the 2nd revision surgery: ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2521396: (b)(4) items manufactured and released on 08-sep-2025.Expiration date: 19-aug-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3644hc4 offset 4mm pe hc liner d 36/e (k183582) lot 2431850: (b)(4) items manufactured and released on 24-feb-2025.Expiration date: 05-feb-2030.No anomalies found related to the problem.To date, 15 items of the same lot have been sold with no similar reported event during the period of review.Root cause: dislocation is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
This was the second revision for patient.The primary surgery was performed on (b)(6) 2024.The first revision surgery was performed on (b)(6) 2025; the stem was revised, but the reason is unknown.No other info is available regarding this revision surgery.A second revision surgery was performed on (b)(6) 2026 due to dislocation of the head from the liner.All components revised with double mobility competitor`s component.The reason for revision of the femoral stem is unknown.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
OFFSET 4MM PE HC LINER Ø36/E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25230409
Report Number3005180920-2026-00435
Device Sequence Number18688039
Product Code LPH
UDI-Device Identifier07630040731058
UDI-Public07630040731058
Combination Product (Y/N)N
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3644HC4
Device Lot Number2431850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale